Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Concrete Operators

Ed. by Ross, William / Mashreghi, Javad

1 Issue per year


Mathematical Citation Quotient (MCQ) 2017: 0.34

Open Access
Online
ISSN
2299-3282
See all formats and pricing
More options …

The Distribution Function for a Polynomial

Joseph A. Cima / William Derrick
Published Online: 2018-11-21 | DOI: https://doi.org/10.1515/conop-2018-0004

Abstract

This paper explores the continuity and differentiability properties for the distribution function for a polynomial

Keywords: Polynomial; Distribution function

MSC 2010: 28A99; 30E99

References

  • [1] G.B. Folland, Real analysis - Modern techniques and their applications, Second Edition John-Wiley and Sons Inc., New York, 1999.Google Scholar

  • [2] T. W. Gamelin, Complex Analysis, Undergraduate texts in mathematics, Springer-Verlag, New York, 2001Google Scholar

  • [3] W. Rudin, Principles of mathematical analysis, Second Edition, McGraw-Hill, New York, 1964.Google Scholar

  • [4] L. Grafakos, Modern Fourier Analysis, Third Edition, Graduate Texts in Mathematics, 250, Springer Verlag, 2014.Google Scholar

About the article

Received: 2018-06-13

Accepted: 2018-10-16

Published Online: 2018-11-21

Published in Print: 2018-11-01


Citation Information: Concrete Operators, Volume 5, Issue 1, Pages 35–41, ISSN (Online) 2299-3282, DOI: https://doi.org/10.1515/conop-2018-0004.

Export Citation

© by Joseph A. Cima, William Derrick, published by De Gruyter. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Comments (0)

Please log in or register to comment.
Log in